# SDR A6WA200940587

- Difficulty date: September 11, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,552 hours, 20,994 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON REAR PRESSURE BULKHEAD WEB AT LINTEL FITTING CRACK LENGTH .500.  REAR PRESSURE BULKHEAD WEB AT LINTEL FITTING REPAIRED IAW REO 601R-53-61-1230, REV D.  (K)
